The blow-up and lifespan of solutions to systems of semilinear wave equation with critical exponents in high dimensions

Yuki Kurokawa, Hiroyuki Takamura, Kyouhei Wakasa

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper we prove the blow-up theorem in the critical case for weakly coupled systems of semilinear wave equations in high dimensions. The upper bound of the lifespan of the solution is precisely clariéd.

Original languageEnglish
Pages (from-to)363-382
Number of pages20
JournalDifferential and Integral Equations
Volume25
Issue number3-4
Publication statusPublished - 2012 Mar 1
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The blow-up and lifespan of solutions to systems of semilinear wave equation with critical exponents in high dimensions'. Together they form a unique fingerprint.

  • Cite this